Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Independence and additive entropy


Author: Kenneth R. Berg
Journal: Proc. Amer. Math. Soc. 51 (1975), 366-370
MSC: Primary 28A65
DOI: https://doi.org/10.1090/S0002-9939-1975-0427586-0
MathSciNet review: 0427586
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The relationship between additive entropy and independence is worked out for ergodic transformations on a Lebesgue space. Examples are given on the behavior of the deterministic part of an ergodic transformation.


References [Enhancements On Off] (What's this?)

  • [1] K. R. Berg, Convolution of invariant measures, maximal entropy, Math. Systems Theory 3 (1969), 146-150. MR 40 #1582. MR 0248330 (40:1582)
  • [2] H. Furstenberg, Disjointness in ergodic theory, minimal sets, and a problem in Diophantine approximation, Math. Systems Theory 1 (1967), 1-49. MR 35 #4369. MR 0213508 (35:4369)
  • [3] W. Krieger, On entropy and generators of measure-preserving transformations, Trans. Amer. Math. Soc. 149 (1970), 453-464. MR 41 #3710(E). MR 0259068 (41:3710)
  • [4] W. Parry, Entropy and generators in ergodic theory, Benjamin, New York, 1969. MR 41 #7071. MR 0262464 (41:7071)
  • [5] -, Class properties of dynamical systems, Recent Advances in Topological Dynamics, (Proc. Conf. on Topological Dynamics, Yale Univ., New Haven, Conn., 1972), Lecture Notes in Math., vol. 318, Springer-Verlag, New York, 1973, pp. 218-225. MR 0390174 (52:11000)
  • [6] M. S. Pinsker, Dynamical systems with completely positive or zero entropy, Dokl. Akad. Nauk SSSR 133 (1960), 1025-1026 = Soviet Math. Dokl. 1 (1961), 937-938. MR 27 #2603. MR 0152628 (27:2603)
  • [7] V. A. Rohlin and Ja. G. Sinai, The structure and properties of invariant measurable partitions, Dokl. Akad. Nauk SSSR 141 (1961), 1038-1041 = Soviet Math. Dokl. 2 (1961), 1611-1614. MR 27 #2604. MR 0152629 (27:2604)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A65

Retrieve articles in all journals with MSC: 28A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0427586-0
Keywords: Ergodic, disjoint, entropy
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society